Cold Plus- No PSE- 125 2-packs- 250 tablets per dispenser box

Manufacturer Part Number (MPN):   I439-PH
DropshipDirect™ SKU Number:   DFIRSI439-PH
UPC/ISBN:    092265943970
Brand:  First Aid Only

Quantity: 70 units

Product Type:  First Aid
MSRP (Suggested Retail Price):   $ 33.74
Please LOGIN to view Wholesale Data

+
-
Estimated Lead Processing Time:   3-5 business days
True ShippingSpeed™:   Login Required
Order Cancel Rate (OOS):   Login Required
Shipping Method/Cost (USD):   FedEx Rates from zipcode 98682
RecentRecord™ Accuracy:   NEVER updates (product changed )

Our pseudophedrine-free cold plus tablets provide temporary relief of any sinus pain, headache, nasal and sinus congestion, and fever associated with the common cold. Active ingredients (in each tablet): acetaminophen 500 mg., phenylephrine HCI 5mg.




Dimensional Weight: 1.0 lb
Country Origin: unknown

RELATED CATEGORIES:    All | All Products | At Home | Emergency | FedEx Shipping | First Aid | First Aid Only | Returnable Products |
Date Product Added:   02/07/16 at 02:05:33 PM

Recently Viewed